Revista Matemática Iberoamericana


Full-Text PDF (1818 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 3, 1987, pp. 337–355
DOI: 10.4171/RMI/53

Published online: 1987-12-31

Structural Stability and Generic Properties of Planar Polynomial Vector Fields

Douglas S. Shafer[1]

(1) University of North Carolina-Charlotte, USA

No abstract available for this article.

No keywords available for this article.

Shafer Douglas: Structural Stability and Generic Properties of Planar Polynomial Vector Fields. Rev. Mat. Iberoam. 3 (1987), 337-355. doi: 10.4171/RMI/53